Pacific Journal of Mathematics

Local real analytic boundary regularity of an integral solution operator of the $\overline\partial$-equation on convex domains.

Zhenhua Chen

Article information

Pacific J. Math., Volume 156, Number 1 (1992), 97-105.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A25: Integral representations; canonical kernels (Szego, Bergman, etc.)
Secondary: 32F15 32F20


Chen, Zhenhua. Local real analytic boundary regularity of an integral solution operator of the $\overline\partial$-equation on convex domains. Pacific J. Math. 156 (1992), no. 1, 97--105.

Export citation


  • [1] H. P. Boas and E. J. Straube, Sobolev estimates for the d-Neumann operator on convex domains in Cn , preprint.
  • [2] S.-C. Chen, Globalanalytic hypoellipticity of the d-Neumann problem oncircu- lar domains, Invent. Math., 92 (1988), 173-185.
  • [3] S.-C. Chen, Global real analyticity of solutions of the d-Neumann problem on Rein- hardt domains, Indiana Univ. Math. J., 37 (1988), 421-430.
  • [4] S.-C. Chen, Real analytic boundary regularity of the Cauchy transform on convexdo- mains, Proc. Amer. Math. Soc, 108 (1990), 423-432.
  • [5] Z. Chen, The local C boundary regularity of an integral solution operator of the ^-equation on convex domains, preprint.
  • [6] M.ChristandD.Geller, Counterexamples to analytic hypoellipticityfor domains of finite type, preprint._
  • [7] M.Derridj andD.S. Tartakoff, On theglobal real analyticityfor the d-Neumann problem, Comm. Partial Differential Equations, 5 (1976), 401-435.
  • [8] M.Derridj andD.S. Tartakoff, Local analyticity for ub and the )-Neumann problem at certain weakly pseudoconvex points, preprint. _
  • [9] M.Derridj andD.S. Tartakoff, Local analyticity for the d-Neumann problem for D^ in some model do- mains without maximal estimates, preprint.
  • [10] G.Komatsu,Globalanalytic hypoellipticity of the ~d-Neumann problem, Thoku Math. J., 28(1976), 145-156.
  • [11] S. Lojasiewicz, Sur la probleme de la division, Studia Math., 18 (1959), 87-136.
  • [12] R. M. Range, The Caratheodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math., 78 (1978), 173-188.
  • [13] R. M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables,Springer-Verlag, New York, 1986.
  • [14] D.S. Tartakoff, Local analytic hypoellipticityfor Dj, on non-degenerate Cauchy- Riemann manifolds, Proc. Nat.Acad. Sci. U.S.A., 75 (1978), 3027-3028.
  • [15] D.S. Tartakoff, On the local real analyticity of solutions on ub and the d-Neumann problem, Acta Math., 145 (1980), 117-204.
  • [16] F. Treves,Analytic hypo-ellipticity of a class ofpseudodifferential operators with double characteristics and application to the d-Neumann problem, Comm. Par- tial Differential Equations, 3 (1978), 475-642.